RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 67, Number 3, Pages 396–409 (Mi tmf5086)  

This article is cited in 4 scientific papers (total in 4 papers)

Baryon string model III. Quantum theory of single-mode configurations of a three-string

M. S. Plyushchai, G. P. Pron'ko, A. V. Razumov


Abstract: A model obtained by freezing infinitely many degrees of freedom of a relativistic three-string is considered. The two possible single-mode configurations of a baryon string are quantized, and it is shown that the obtained quantum systems are relativistieally iavariant.

Full text: PDF file (1316 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 67:3, 576–585

Bibliographic databases:

Received: 11.03.1985

Citation: M. S. Plyushchai, G. P. Pron'ko, A. V. Razumov, “Baryon string model III. Quantum theory of single-mode configurations of a three-string”, TMF, 67:3 (1986), 396–409; Theoret. and Math. Phys., 67:3 (1986), 576–585

Citation in format AMSBIB
\Bibitem{PlyProRaz86}
\by M.~S.~Plyushchai, G.~P.~Pron'ko, A.~V.~Razumov
\paper Baryon string model III.~Quantum theory of single-mode configurations of a~three-string
\jour TMF
\yr 1986
\vol 67
\issue 3
\pages 396--409
\mathnet{http://mi.mathnet.ru/tmf5086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=858811}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 67
\issue 3
\pages 576--585
\crossref{https://doi.org/10.1007/BF01028693}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F672900006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5086
  • http://mi.mathnet.ru/eng/tmf/v67/i3/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sharov, GS, “Quasirotational motions and stability problem in the dynamics of string hadron models”, Physical Review D, 6209:9 (2000), 094015
    2. Sharov G.S., “Quasirotational motions and stability problem in the dynamics of string hadron models”, Physical Review D, 62:9 (2000), 094015  crossref  isi
    3. Sharov, GS, “Instability of the Y string baryon model within classical dynamics”, Physics of Atomic Nuclei, 65:5 (2002), 906  crossref  isi
    4. Nikitin, IN, “Dirac quantization of Nambu-Goto open string theory in four-dimensional Minkowski spacetime”, Physics of Particles and Nuclei, 36:1 (2005), 51  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:226
    Full text:71
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020